Prep for USMLEPrep for USMLE
         Forum      |     Resources New Posts   |   Register   |   Login





 Torsades de pointes  



Post Reply  
  • 0/5
  • 1
  • 2
  • 3
  • 4
  • 5


Author8 Posts
  #1

causal agents
ECG features
treatment
:!:




  #2

Lidocain can cause torsades, I believe, and it is usually due to progressive QT prolongation, followed by an insult (i.e. hypokalemia)

ECG shows a polymorphic ventricular tachycardia, with alternating R waves and Q waves, in a 'twisting of the points' configuration.

Rx is IV magnesium.


  #3

What is your source of information ?? would you pl let others know.Thanks


  #4

quinidine , terfenadine, diisopyramide, procainamide, amiodarone, cisapride r the drugs dat can cause torsades.
ecg------ prolongation of QT interval and ventricular ectopic beats
Tx - Mg


  #5

correct!
for causal agents + sotalol


  #6

sotalol is right


  #7

yes, sotalol Class III antiarrythmic...and then rest as mash said..

thanks!!


  #8

brethylium: classIII antiarrytmic
erythromicine
thioridazone
and tricycle antidepressant
in general, most anti arrythmics that block K+ channel delayed rectifier current lead to torsade de pointe





Bookmark and Share



This thread is closed, so you cannot post a reply.



Login or Register to post messages








show Similar forum topics

torsades de pointes
Torsades de Pointes
Torsade de pointes
show Related resources









Advertise | Support | Premium | Contact